# SDR DHLA200700058

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46125
- Aircraft time: 84,272 hours, 30,958 cycles
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

WHILE FOR PARKING, NR 2 ENG FAILED, RESTARTED ENGINE AND TAXIED TO GATE NR 2.  INSPECTED NR 2 ENG INLET AND EXHAUST, NO DEFECT NOTED. RUN ENG IAW JRH CAP 12.6., WORKING NORMAL.
